# SDR R61A201304130368

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,547 hours, 12,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: RAH352001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT REQUIRES A DEMO OXYGEN MASK.  MAINTENANCE INSTALLED NEW DEMO OXYGEN MASK PER EMB AMM AND OPS CHECKED GOOD.
